# SDR ASAA2013092196029

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 1,523 hours, 501 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH PWS AND WEATHER RADAR FAIL LIGHTS ILLUMINATED.  ACFT GROUNDED. NO HISTORY OF FAULT LAST 30 DAYS.  PERFORMED WEATHER RADAR SYS BITE PROCEDURE REF FIM 34-43 TASK 801 NO FAULTS. GROUND FUNCTIONAL TEST OF WX RADAR/PWS PASSED NO FAULTS.
